Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$K$-theory of Azumaya algebras
HTML articles powered by AMS MathViewer

by Charles A. Weibel PDF
Proc. Amer. Math. Soc. 81 (1981), 1-7 Request permission

Abstract:

Quillen has defined a $K$-theory for symmetric monoidal categories. We show that Quillen’s groups agree with the groups ${K_0}$, ${K_1}$, and ${K_2}$ defined by Bass. Finally, we compute the $K$-theory of the Azumaya algebras over a commutative ring.
References
  • John Frank Adams, Infinite loop spaces, Annals of Mathematics Studies, No. 90, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1978. MR 505692, DOI 10.1515/9781400821259
  • H. Bass, Lectures on topics in algebraic $K$-theory, Tata Institute of Fundamental Research, Bombay, 1967. —, Algebraic $K$-theory, Benjamin, New York, 1968. —, Unitary algebraic $K$-theory, Lecture Notes in Math., vol. 343, Springer-Verlag, New York, 1973. H. Cartan, Séminaire H. Cartan 1959/60, exposé 16, École Norm. Sup., Paris, 1961.
  • Daniel Grayson, Higher algebraic $K$-theory. II (after Daniel Quillen), Algebraic $K$-theory (Proc. Conf., Northwestern Univ., Evanston, Ill., 1976) Lecture Notes in Math., Vol. 551, Springer, Berlin, 1976, pp. 217–240. MR 0574096
  • Saunders MacLane, Categories for the working mathematician, Graduate Texts in Mathematics, Vol. 5, Springer-Verlag, New York-Berlin, 1971. MR 0354798
  • Saunders MacLane, Homology, 1st ed., Die Grundlehren der mathematischen Wissenschaften, Band 114, Springer-Verlag, Berlin-New York, 1967. MR 0349792
  • J. P. May, $E_{\infty }$ spaces, group completions, and permutative categories, New developments in topology (Proc. Sympos. Algebraic Topology, Oxford, 1972) London Math. Soc. Lecture Note Ser., No. 11, Cambridge Univ. Press, London, 1974, pp. 61–93. MR 0339152
  • —, ${E_\infty }$ ring spaces and ${E_\infty }$ ring spectra, Lecture Notes in Math., vol. 657, Springer-Verlag, New York, 1977.
  • John Milnor, Introduction to algebraic $K$-theory, Annals of Mathematics Studies, No. 72, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. MR 0349811
  • Graeme Segal, Categories and cohomology theories, Topology 13 (1974), 293–312. MR 353298, DOI 10.1016/0040-9383(74)90022-6
  • R. W. Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979), no. 1, 91–109. MR 510404, DOI 10.1017/S0305004100055535
  • C. A. Weibel, $KV$-theory of categories, (preprint 1979).
  • George W. Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics, vol. 61, Springer-Verlag, New York-Berlin, 1978. MR 516508, DOI 10.1007/978-1-4612-6318-0
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18F25
  • Retrieve articles in all journals with MSC: 18F25
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 1-7
  • MSC: Primary 18F25
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589125-6
  • MathSciNet review: 589125